These posts aren’t my usual, as I cant use my right hand very well due to the IV, and this medicine leaves me exhausted.
My Dr dosed me last night with the mag sulfate very aggressively which is why I felt so awful. They started tapering my dose down around 6 am and I stayed at a low dose for most of the day. All my symptoms stayed they were just less severe. However my contractions picked up. So they upped my dose a bit around 7 pm. I’m not allowed to have more than 6 in an hr. Since they upped the dose I’m getting about 4 or so.
We had another ultrasound my body is holding. (I’m not dialating). She remains head down and doing well.
The main things right now are to get these contractions to stop and go away and get off this medicine. This is the first time I feel like I’m being defeated. This medicine is so awful.
I really need lots of prayer
I need peace, physical and mental strength. If there was a time Satan could break me down it’s right now.